Removable singularities of Yang-Mills fields in R 3

L. M. Sibner

Compositio Mathematica (1984)

  • Volume: 53, Issue: 1, page 91-104
  • ISSN: 0010-437X

How to cite


Sibner, L. M.. "Removable singularities of Yang-Mills fields in $R^3$." Compositio Mathematica 53.1 (1984): 91-104. <>.

author = {Sibner, L. M.},
journal = {Compositio Mathematica},
keywords = {point singularities; Yang-Mills fields; finite action solution; gauge transformation},
language = {eng},
number = {1},
pages = {91-104},
publisher = {Martinus Nijhoff Publishers},
title = {Removable singularities of Yang-Mills fields in $R^3$},
url = {},
volume = {53},
year = {1984},

AU - Sibner, L. M.
TI - Removable singularities of Yang-Mills fields in $R^3$
JO - Compositio Mathematica
PY - 1984
PB - Martinus Nijhoff Publishers
VL - 53
IS - 1
SP - 91
EP - 104
LA - eng
KW - point singularities; Yang-Mills fields; finite action solution; gauge transformation
UR -
ER -


  1. [1] J.P. Bourguignon and H.B. Lawson: Stability and isolation phenomena for Yang-Mills fields. Comm. Math. Phys.79 (1981) 189-203. Zbl0475.53060MR612248
  2. [2] S. Gallot and D. Meyer: Opérateur de courbure et laplacien des formes différentielles d'une variété Riemannienne. J. Math. Pures et Appl.54 (1975) 259-284. Zbl0316.53036MR454884
  3. [3] B. Gidas: Euclidean Yang-Mills and related equations, Bifurcation Phenomena in Math. Phys. and Related Topics, 243-267, D. Reidel (1980). MR580301
  4. [4] A. Jaffe and C. Taubes: Vortices and Monopoles, Progress in Physics2. Boston: Birkhäuser (1980). Zbl0457.53034MR614447
  5. [5] C.B. Morrey: Multiple integrals in the calculus of variations. New York: Springer (1966). Zbl0142.38701MR202511
  6. [6] T. Parker: Gauge theories on four dimensional manifolds. Ph. D. thesis, Stanford (1980). 
  7. [7] K. Uhlenbeck: Removable singularities in Yang-Mills fields. Comm. Math. Phys.83 (1982) 11-29. Zbl0491.58032MR648355
  8. [8] K. Uhlenbeck: Connections with Lp bounds on curvature. Comm. Math. Phys.83 (1982) 31-42. Zbl0499.58019MR648356
  9. [9] L.M. Sibner And R.J. Sibner: Removable singularities of coupled Yang-Mills fields in R3, Comm. Math. Phys.93 (1984) 1-17. Zbl0552.35028MR737461

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.